# SDR AWXA9500424

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND SEVERAL FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  RECONNECTED SEVERAL LOOSE CONNECTIONS.  OPS CHECK GOOD.  (X)
